Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 6978439, 9 pages
http://dx.doi.org/10.1155/2016/6978439
Research Article

A New Approach to the Study of Fixed Point Theorems with -Distances via -Functions

1Department of Mathematics, Science and Research Branch, Islamic Azad University, Tehran, Iran
2Young Researcher and Elite Club, Arak-Branch, Islamic Azad University, Arak, Iran
3Department of Mathematics and Computer Sciences, Amirkabir University of Technology, Tehran, Iran

Received 5 June 2016; Revised 28 July 2016; Accepted 24 August 2016

Academic Editor: Francesca Vetro

Copyright © 2016 Farzad Zarinfar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. Shobkolaei, S. M. Vaezpour, and S. Sedghi, “Fixed point theorem with respect to fuzzy w-distance,” Iranian Journal of Fuzzy Systems, vol. 11, pp. 103–112, 2014. View at Google Scholar
  2. R. Shrivastava, M. Sharma, and R. Bhardwaj, “A fixed point theorem in Polish spaces with W-distance,” Mathematical Theory and Modeling, vol. 5, no. 2, pp. 61–74, 2015. View at Google Scholar
  3. C. Alegre, J. Marin, and S. Romaguera, “A fixed point theorem for generalized contractions involving ω-distances on complete quasi-metric spaces,” Fixed Point Theory and Applications, vol. 2014, article 40, 2014. View at Publisher · View at Google Scholar
  4. R. Batra, S. Vashistha, and R. Kumar, “Fixed point theorems under w-distance on a metric space endowed with a graph,” Journal of Nonlinear Analysis and Application, vol. 2015, no. 1, pp. 57–65, 2015. View at Publisher · View at Google Scholar
  5. S. Ullah-Khan, “Common fixed point theorems in cone metric space using w-distance,” International Journal of Mathematical Analysis, vol. 7, pp. 657–663, 2013. View at Google Scholar
  6. L. Ćirić, H. Lakzian, and V. Rakočević, “Fixed point theorems for w-cone distance contraction mappings in tvs-cone metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 3, 9 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. M. Sharma, “Some fixed point results on cone metric spaces with w-distance,” Mathematica Aeterna, vol. 2, no. 1, pp. 43–49, 2012. View at Google Scholar
  8. S. K. Mohanta and R. Maitra, “Some fixed point theorems via w-distance on Cone metric spaces,” Global Journal of Science Frontier Research. Mathematics and Decision Sciences, vol. 12, no. 1, pp. 42–52, 2012. View at Google Scholar
  9. M. A. Geraghty, “On contractive mappings,” Proceedings of the American Mathematical Society, vol. 40, pp. 604–608, 1973. View at Publisher · View at Google Scholar · View at MathSciNet
  10. E. Graily, S. M. Vaezpour, R. Saadati, and Y. J. E. Cho, “Generalization of fixed point theorems in ordered metric spaces concerning generalized distance,” Fixed Point Theory and Applications, vol. 2011, article 30, 2011. View at Publisher · View at Google Scholar
  11. F. Rouzkard, M. Imdad, and D. Gopal, “Some existence and uniqueness theorems on ordered metric spaces via generalized distances,” Fixed Point Theory and Applications, vol. 2013, article 45, 20 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. E. Graily and S. Mansour Vaezpour, “Generalized distance and fixed point theorems for weakly contractive mappings,” Journal of Basic and Applied Scientific Research, vol. 4, pp. 161–164, 2013. View at Google Scholar
  13. M. Azhini and S. Z. Keneti, “Some fixed point results for w-distances,” International Mathematical Forum, vol. 9, pp. 1553–1561, 2014. View at Publisher · View at Google Scholar
  14. M. Imdad and F. Rouzkard, “Fixed point theorems in ordered metric spaces via ω-distances,” Fixed Point Theory and Applications, vol. 2012, article 222, 17 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. S. K. Mohanta, “Common fixed point theorems via ω-distance,” Bulletin of Mathematical Analysis and Applications, vol. 3, no. 3, pp. 182–189, 2011. View at Google Scholar · View at MathSciNet
  16. J. Jachymski and I. Józwik, “Nonlinear contractive conditions: a comparison and related problems,” Banach Center Publications, vol. 77, no. 1, pp. 123–146, 2007. View at Google Scholar
  17. K. Wlodarczyk and R. Plebaniak, “Contractions of Banach, Tarafdar, Meir-Keeler, Ciric-Jachymski-Matkowski and Suzuki types and fixed points in uniform spaces with generalized pseudodistances,” Journal of Mathematical Analysis and Applications, vol. 404, no. 2, pp. 338–350, 2013. View at Publisher · View at Google Scholar
  18. W.-S. Du and F. Khojasteh, “New results and generalizations for approximate fixed point property and their applications,” Abstract and Applied Analysis, vol. 2014, Article ID 581267, 9 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. F. Khojasteh, S. Shukla, and S. Radenovic, “A new approach to the study of fixed point theorems via simulation functions,” Filomat, vol. 29, no. 6, pp. 1189–1194, 2015. View at Publisher · View at Google Scholar
  20. A. F. Roldán López de Hierro and N. Shahzad, “New fixed point theorem under R-contractions,” Fixed Point Theory and Applications, vol. 2015, article 98, 18 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. A. Meir and E. Keeler, “A theorem on contraction mappings,” Journal of Mathematical Analysis and Applications, vol. 28, pp. 326–329, 1969. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. O. Kada, T. Suzuki, and W. Takahashi, “Nonconvex minimization theorems and fixed points theorems in complete metric space,” Scientiae Mathematicae Japonicae, vol. 44, pp. 381–391, 1996. View at Google Scholar
  23. J. Marín, S. Romaguera, and P. Tirado, “Weakly contractive multivalued maps and w-distances on complete quasi-metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 2, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  24. T.-C. Lim, “On characterizations of Meir-Keeler contractive maps,” Nonlinear Analysis: Theory, Methods & Applications, vol. 46, no. 1, pp. 113–120, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. A.-F. Roldan-Lopez-de-Hierro, E. Karapinar, C. Roldan-Lopez-de-Hierro, and J. Martinez-Moreno, “Coincidence point theorems on metric spaces via simulation functions,” Journal of Computational and Applied Mathematics, vol. 275, pp. 345–355, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus